MathSciNet Relay Station
MathSciNet bibliographic data
MR2793626 54H25 (47H10)
Ilić, Dejan; Pavlović, Vladimir; Rakočević, Vladimir Some new extensions of Banach's contraction principle to partial metric space. Appl. Math. Lett. 24 (2011), no. 8, 1326–1330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement